# SDR 0102596303

- Difficulty date: July 22, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 50,075 hours, 6,219 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Case Drain Mod
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT LOST THE NBR 4 HYDRAULIC SYSTEM FLUID QUANTITY AND PRESSURE. CREW DECLARED AN EMERGENCY AND RETURNED TO MNL AND LANDED WITHOUT INCIDENT.    REPLACED THE HYDRAULIC RETURN LINE BETWEEN THE CASE DRAIN MODULE AND HEAT EXCHANGER, CASE DRAIN MODULE, ENGINE DRIVEN HYDRAULIC PUMP, AND AIR DRIVEN HYDRAULIC PUMP. OPERATIONAL CHECK GOOD.
